We approximate an upper semicontinuous multifunction F(t) from the interval [0,1] into the compact, connected subsets of a euclidean space by means of a decreasing sequence of multifunctions which are lipschitzian with respect to the Hausdorff distance.

Approximation from the Exterior of a Multifunction with connected Values Defined on an Interval / Benassi, Carlo 6/8/1962; Gavioli, Andrea. - In: ATTI DEL SEMINARIO MATEMATICO E FISICO DELL'UNIVERSITA' DI MODENA. - ISSN 0041-8986. - STAMPA. - 42:(1994), pp. 237-252.

Approximation from the Exterior of a Multifunction with connected Values Defined on an Interval

BENASSI, Carlo 6/8/1962;GAVIOLI, Andrea
1994-01-01

Abstract

We approximate an upper semicontinuous multifunction F(t) from the interval [0,1] into the compact, connected subsets of a euclidean space by means of a decreasing sequence of multifunctions which are lipschitzian with respect to the Hausdorff distance.
42
237
252
Approximation from the Exterior of a Multifunction with connected Values Defined on an Interval / Benassi, Carlo 6/8/1962; Gavioli, Andrea. - In: ATTI DEL SEMINARIO MATEMATICO E FISICO DELL'UNIVERSITA' DI MODENA. - ISSN 0041-8986. - STAMPA. - 42:(1994), pp. 237-252.
Benassi, Carlo 6/8/1962; Gavioli, Andrea
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Licenza Creative Commons
I metadati presenti in IRIS UNIMORE sono rilasciati con licenza Creative Commons CC0 1.0 Universal, mentre i file delle pubblicazioni sono rilasciati con licenza Attribuzione 4.0 Internazionale (CC BY 4.0), salvo diversa indicazione.
In caso di violazione di copyright, contattare Supporto Iris

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11380/595704
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact